... woke up feeling like I was in a film directed by David Fincher. I'm a little concerned with the vividity of them and can easily see how they could turn into nightmares. Anyone else experience ultra vivid dreams on 50mg Seroquel?
Yes when I took seroquel I had very vivid dreams as well started talking and walking in my sleep, doing silly things. I no longer take it which I am very pleased with!
Oh yes. Give it a minimum of 2-3 weeks to adjust, as much as 4-6, if, at the 5 week mark this hasn't improved (and it more than likely will) report it to your Dr.
Yes, I sure did and enjoyed it thoroughly and never had nightmares/terrors.
(Un)fortunately this side effect wore off in a couple weeks.
Best wishes, WCV
Every once and while it gives me a strange dream on the pleasent side
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2013 • 5 answers
Updated 29 Jun 2018 • 10 answers
Updated 7 days ago • 20 answers
Updated 2 Jun 2017 • 1 answer
Updated 14 days ago • 7 answers